Our expert says:
Hi Zex !
Hmm, wise to stop the Sinu-Max, maybe even now. On its own it can cause nausea ; and it can also cause some unhelpful interactions with other drugs, including some related partly to Risperdal, thouh I haven't seen reports of problems with Risperdal itself. Also, in large doses, the Paracetamol component of Sinumax and many other over the counter meds can cause liver problems.
I have fund Risperdal a really useful med, and used it when my late mother needed a drug of that type, and it had marvellous benefits in her.
I know the feeling of wanting to be able to b noma and ordinary without meds, but for many of us its a far better option to be on meds, than to be unwell off them. Among my med problems, I have severe chronic arthritis and other pain, and ee daily meds to be able to move around fairly normally. And whenever I forget them, within hours, the pain creeps back to remind me. Of course I'd love to be mobile and pain-freewithout them, but it just isn't possible for me. SO I accept them as they increase my choices in enjoying life and being creative.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.